Advanced

Infinitely many solutions of a semilinear problem for the Heisenberg Laplacian on the Heisenberg group

Maad, Sara LU (2005) In Manuscripta Mathematica 116(3). p.357-384
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Manuscripta Mathematica
volume
116
issue
3
pages
28 pages
publisher
Springer
external identifiers
  • scopus:15444375641
ISSN
0025-2611
DOI
10.1007/s00229-004-0534-1
language
English
LU publication?
no
id
2dfd2842-06bb-49d5-a400-42300176c548
date added to LUP
2017-02-08 13:57:16
date last changed
2017-11-02 14:47:37
@article{2dfd2842-06bb-49d5-a400-42300176c548,
  author       = {Maad, Sara},
  issn         = {0025-2611},
  language     = {eng},
  number       = {3},
  pages        = {357--384},
  publisher    = {Springer},
  series       = {Manuscripta Mathematica},
  title        = {Infinitely many solutions of a semilinear problem for the Heisenberg Laplacian on the Heisenberg group},
  url          = {http://dx.doi.org/10.1007/s00229-004-0534-1},
  volume       = {116},
  year         = {2005},
}